# SDR AALA20180103004

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOOR SUPPORT UNDERNEATH TOP FLANGE ADJACENT TO FASTENER HOLE AT BS 294.5 PLUS 6 INCHES, BUTTLINE 0. INSTALLED A SERVICABLE FLOOR SUPPORT IAW SRM 51-40-02 AND EA 276109.
